# SDR DL72W950996

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Nr 4 Lt
- Component: 651622291
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEFT WING NR 4 SLAT WAS FOUND WITH CRACKING IN SUPPORT WEB FOR SPADE FITTINGS.
